# SDR TAMF20060036S

- Difficulty date: July 26, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767-200
- Aircraft serial: 23801
- Aircraft time: 68,252 hours, 24,308 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 375
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK WAS FOUND A CRACK ON S27L AT STA 375.8 RT, WING DRY BAY UPPER.  DAMAGE WILL BE REPAIRED IAW EWO 767-57-012 AND BOEING SERVICE REQUEST 1-215286670.  THIS REPAIR CONSTITUTES A MAJOR REPAIR.
